MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON TCS 3.8MM DIA BONE SCREW 14MM; SPINAL BONE SCREW

TITAN SPINE, LLC ENDOSKELETON TCS 3.8MM DIA BONE SCREW 14MM; SPINAL BONE SCREW
Catalog Number 5301-3814
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is a bone screw that was implanted and explanted within the same procedure.Complainant part is expected to be returned for review/investigation, but has not been completed.A follow up report will be filed once the product has been evaluated.
 
Event or Problem Description
The dr was inserting the final tcs standard screw into the patient when he noticed that ht escrew was "hollowing" and making the hole larger instead of holding in place.The dr.Decided to remove the screw from the patient and with much difficulty was finally able to do so.The surgeon completed the planned procedure but he did not insert a new screw where he had removed the one which was not holding.

Brand Name
ENDOSKELETON TCS 3.8MM DIA BONE SCREW 14MM
Common Device Name
SPINAL BONE SCREW
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive drive
suite a
mequon WI 53092
MDR Report Key7287295
Report Number3006340236-2018-00007
Device Sequence Number1824018
Product Code OVE
UDI-Device Identifier00191375011422
UDI-Public01001913750114221117081110V2634053013814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
G151596
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5301-3814
Device Lot NumberV26
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR